# SDR SWIA20240706

- Difficulty date: July 6, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 48,338 hours, 41,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL HAS 4 SPOTS OF CORROSION ON THE TOP SURFACE. CORROSION FOUND RANGING FROM FS 513.00 TO FS 554.00   (FILED CLOSED)   DURING REPAIR PROCESS EVALUATION DISCOVERED 19 AREAS OF CORROSION DAMAGE BETWEEN FS424.00-FS559.00 AND LBL36.00-LBL45.00 AS DESCRIBED IN REO 601R-53-41-32-41-3241 REV "--" DATED 2024-07-19.  REPAIRED ALL CORROSION DAMAGE AS PER REO 601R-53-41-32-41-3241 REV "--" DATED 2024-07-19.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
